# SDR GTIA012171

- Difficulty date: November 26, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT LOWER CARGO, CARGO DOOR OUTBOARD LOWER CORNER DOUBLER PREVIOUS REPAIR CRACKED/WORN-OUT.  REMOVED DAMAGE AREA.  FORMED REPAIR.  INSTALLED REPAIR IAW DC9 SRM 51-30-2.  (M)
